Notas de análisis matemático.
Gaceta Matemática (1962)
- Volume: 14, Issue: 3-4, page 73-82
- ISSN: 0016-3805
Access Full Article
topHow to cite
topHernández, Enrique Juan. "Notas de análisis matemático.." Gaceta Matemática 14.3-4 (1962): 73-82. <http://eudml.org/doc/43334>.
@article{Hernández1962,
author = {Hernández, Enrique Juan},
journal = {Gaceta Matemática},
language = {spa},
number = {3-4},
pages = {73-82},
title = {Notas de análisis matemático.},
url = {http://eudml.org/doc/43334},
volume = {14},
year = {1962},
}
TY - JOUR
AU - Hernández, Enrique Juan
TI - Notas de análisis matemático.
JO - Gaceta Matemática
PY - 1962
VL - 14
IS - 3-4
SP - 73
EP - 82
LA - spa
UR - http://eudml.org/doc/43334
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.